Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

I have severe abdominal pain and irregular bowels since the time I underwent Tubectomy

i was sterilised a year ago now and still have continuous pain where my clips are my overies throb and for the last week my kidney has been tender and sore ,i cant eat much due to pain and have irregular bowel movements
Asked On : Thu, 9 Jun 2011
Answers:  2 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
if anyone is here please can u help,ive made an appointment but still need advice please x
Answered: Thu, 9 Jun 2011
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Good Day
If you have abdominal pain after a yea of sterilisation you may need to get an ultrasound to figure out the possible pathology. Since you have pain in the kidney area near your back, you need to do a Urine test to confirm if you have a Urinary tract infection. Drink plenty of water. Show to the Gynaecologist to help with the problem.
Answered: Thu, 9 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor